Probability distributions arising from nested Gaussians
Title: | Probability distributions arising from nested Gaussians |
---|---|
Authors: | El Otmani, S., Maul, A. |
Source: | COMPTES RENDUS MATHEMATIQUE. 347(3-4):201-204 |
Availability: | http://explore.bl.uk/primo_library/libweb/action/display.do?tabs=detailsTab&gathStatTab=true&ct=display&fn=search&doc=ETOCRN245884163&indx=1&recIds=ETOCRN245884163 |
Database: | British Library Document Supply Centre Inside Serials & Conference Proceedings |
ISSN: | 1631073X |
---|---|
Published in: | COMPTES RENDUS MATHEMATIQUE |
Language: | English |